# SDR UIEA2024081200822

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, LOWER SKIN INNER SURFACE BETWEEN RIB 28 AND RIB 29 AT STGR L 9.5 WAS FASTENER HOLD WITH CRACK..( RH WING, LOWER SKIN INNER SURFACE BETWEEN RIB 28 AND RIB 29 AT STGR L 9.5 WAS REPAIRED IAW TRE6757263 ISSUED DATE 10 JUL 24 AND APROV WITH CMA-TLS-24-0176-05B AND FAA FORM 8100-9 DATE 09 AUG 24. NO FURTHER DEFECTS NOTED )
